RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 1  


Ordinary Differential Equations
A criterion for the stability of multiple limit cycles
V. V. Amel'kin, A. B. Levin
3
Justification of the averaging principle for multifrequency systems of differential equations with delay
Ya. I. Bigun, A. M. Samoilenko
8
On a dissipative inequality for finite-dimensional linear passive dynamical systems
V. T. Borukhov
15
Controllability of the characteristic vectors of linear time-dependent systems
I. V. Gaishun
24
Boundedness criteria for the number of possible compact hypersurfaces determined by differential systems
V. N. Gorbuzov
30
The first higher-order Painlevé equation
V. I. Gromak
38
Order characteristics of existence properties of strong linear finite-dimensional differential models
A. V. Daneev, V. A. Rusanov
43
Orbital normal forms of two-dimensional analytic systems with zero linear and nonzero quadratic parts
L. V. Detchenya, A. P. Sadovskii
51
Stability of $L^p$-essential spectra of ordinary differential operators with almost constant coefficients
V. A. Erovenko
58
On the existence of a linear Pfaffian system with a disconnected lower characteristic set of positive measure
N. A. Izobov, A. S. Platonov
65
On periodic solutions of higher-order nonautonomous ordinary differential equations
I. T. Kiguradze, T. Kusano
72
Application of nonmonotone Lyapunov functionals in the investigation of the boundedness of solutions of equations with delay
L. B. Knyazhishche
79
Existence theorems for strong solutions of stochastic differential equations and inclusions
A. A. Levakov
84
Lappo-Danilevskiǐ systems in the set of linear systems
S. A. Mazanik
90
On the global controllability of a complete set of Lyapunov invariants of two-dimensional linear systems
E. K. Makarov, S. N. Popova
97
The structure of the controllability set of a linear subcritical system
S. F. Nikolaev, E. L. Tonkov
107
Existence of preserved structures for diffeomorphisms with an ergodic invariant measure
V. A. Pliss, S. Yu. Pilyugin
116
Positivity and exponential dichotomy of a family of automorphisms of a vector bundle
M. I. Rakhimberdiev
121

Short Communications
Fundamental solutions of the Maxwell equations
L. A. Alexeyeva, S. S. Sautbekov
125
The operator Bessel function, related semigroups, and a modified Hilbert transform
A. V. Glushak
128
A method for realizing finite element schemes for elliptic equations
S. N. Lehtikov
131
Об ограниченных решениях нелинейных сингулярно возмущенных интегро-дифференциальных систем
N. G. Panfilov
134

Chronicle
О семинаре по проблемам нелинейной динамики и управления при Московском государственном университете им. М. В. Ломоносова
136
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020